Related Experiment Video
Updated: May 12, 2026

A Standardized Procedure of Dressing Management for Toxic Epidermal Necrolysis
Published on: March 14, 2025
Purulent bullous epidermal necrolysis: A potential new clinical pattern of drug eruption
Lun-Fei Liu1, Jian-Liang Yan, Jian-You Wang
1Department of Dermatology, Second Affiliated Hospital, School of Medicine, Zhejiang University, Hangzhou 310009, P.R. China.
Abstract:
Drug eruption is a major problem of adverse drug reactions and may present as variform clinical manifestations. Toxic epidermal necrolysis (TEN) and acute generalized exanthematous pustulosis (AGEP) are relatively rare severe drug eruptions. It has rarely been reported that AGEP overlaps or mimics TEN, while no purulent bullous epidermal necrolysis has been reported. The present study reports a rare case of an adult female patient with the clinical manifestations of purulent bulla and epidermal necrolysis caused by drug ingestion. The case is discussed to reveal whether a new clinical pattern of drug eruption has been identified.
Related Concept Videos
Drug Toxicity: Allergic Reactions
Endocarditis II: Clinical Features of Infective Endocarditis
Staphylococcal Skin Infections
Nephrotic Syndrome I : Introduction
Allergic Drug Reactions
Drug toxicity: Idiosyncratic Reactions
